My international printed papers

1998

Mezban Habibi, Real Exponential Type of Real Numbers, B.Sc. Thesis, 1998.

2009

 Mezban Habibi, Hypercyclic Operators with Hypercyclic Adjoints, M.Sc. thesis, 2009.

2010

  1. F. Ershad, B. Yousefi, M. Habibi, Conditions for Reflexivity on Some Sequence Spaces, Int. Jour. of Math. Anal., 4(30) (2010), 1465–1468.

 Mezban Habibi, Short Proofs for Pythagorean Theorem, Inter. Math. Forum, 5(66) (2010), 3273–3282.

 B. Yousefi, M. Habibi, Syndetically Hypercyclic Pairs, Syndetically Hypercyclic Pairs, Inter. Math. Forum, 5(66) (2010), 3267–3272.

M. Habibi and F. Safari, n-Tuples and Epsilon Hypercyclicity, Far East Jour. of Math. Sciences, 47(2) (2010), 219-223.

M. Habibi, B. Yousefi, Conditions for a tuple of Operators to be Topologically Mixing, Inter. Jour. of App. Math., 23(6) (2010), 973-976.

2011

 B. Yousefi, M. Habibi, Hypercyclicity Criterion for a Pair of Weighted Composition Operators, Inter. Jour. of App. Math., 24(2) (2011), 215-219.

 B. Yousefi, M. Habibi, Hereditary Hypercyclic Pairs, Inter. Jour. of App. Math., 24(2) (2011), 245-249.

 M. Habibi, F. Safari, Chaoticity of a Pair of Operators, Inter. Jour. of App. Math., 24(2) (2011), 155-160.

 K. Ostad, M. Habibi, F. Safari, On n-Tuples of Weighted Shift to be Topologically Mixing, Far East Jour. of Math. Sci., 52(2) (2011), 203-208.

 P. Karami, M. Habibi, F. Safari, M. Zarrabi, Density and Independently on Hbc (E), Int. J. Contemp. Math. Sci., 6(36) (2011), 1761–1767.

 F. Ghezelbash, M. Habibi, F. Safari, On Topologically Mixing of n-Tuples, Pioneer Jour. of Math. And Math. Sci., 3(1) (2011), 49-54.

 B. Yousefi, M. Habibi, On the Eighenfunctions of weighted Composition Operators on Function Spaces, Inter. Jour. of App. Math., 24(4) (2011), 625-629.

2012

 Mezban Habibi, -Tuples of Bounded Linear Operators on Banach Space, Inter. Math. Forum, 7(18) (2012), 861–866.

 Mezban Habibi, n-Tuples and Chaoticity, Int. Journal of Math. Analysis, 6(14) (2012), 651–657.

 S. N. Hoseini M., M. Habibi, F. Safari, F. Ghezelbash, P. Karami, Semi-Periodic Vector for n-Tuples of Operators, Int. Journal of Math. Analysis, 6(13) (2012), 643–650.

 Mezban Habibi, On Syndetically Hypercyclic Tuples, Inter. Math. Forum, 7(52) (2012), 2597–2602.

 Mezban Habibi, Sadegh Masoudi, Fatemeh Safari, -Tuples of Operators and Hereditarily, Int. Jour. Contemp. Math. Sci., 7(41) (2012), 1993–1998.

2013

Parvin Karami, Mezban Habibi, Fateme Safari, Mohammad Zarrabi, On Density and Hypercyclicity, International Mathematical Forum, Vol. 8, 2013,  no. 9, 401–405.

Kobra Ostad, Mezban Habibi, Fateme Safari, Semi-Periodic ∞-Tuples, Int. Journal of Math. Analysis, Vol. 7, 2013, no. 16, 763 – 766.

2014

S. Nasrin Hoseini M., M. Habibi, On Hypercyclicity ∞-Tuples of Commutative Bounded Linear operators, Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 17 – 21.

Mezban Habibi, On Hilbert-Schmidt Tuples of Commutative Bounded Linear Operators on Separable Banach Spaces, International Journal of Mathematics Trends and Technology – Volume 8 Number 2 – April 2014.

Mezban Habibi, On Syndetically Hypercyclic ∞-Tuples, Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 951 – 955.

Mezban Habibi, On Hilbert-Schmidt n-Tuples, Int. J. Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 325 – 329.

2015

 Mezban Habibi, Infinity Tuples of operators and Hereditarily, AIMC46, Yazd University, Yazd, Iran, 2015.

Mezban Habibi, Ali Reza Sharifi, Continuous and Exact-Continuous Frame for Hilbert Spaces, AIMC46, Yazd University, Yazd, Iran, 2015.

Mezban Habibi, Nasrin Hoseini, Some Conditions for Infinity Tuples of Commutative Bounded Linear Mapping acting on Ordered Hilbert Spaces to be Hilbert-Schmidt Tuples, Volume. 19, Issue. 10, 2015.

پاسخ دهید